# SDR C77A20120830015

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 11,040 hours, 6,294 cycles
- Engine: Ge CF348E5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 11,040 hours, 6,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, AT FRAME 86 CORRODED 2 AREAS, X=23453.0 MM -24458.0 MM, Y= 260.4 MM.  R & R FLOORBEAM IAW SRM 51-41-01 AND 51-43-01 ON WO 538068-272 IAW EO E175-53MR-094, REV 4. WO 608398.
